# SDR DXTA2024022210976

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500268
- Aircraft time: 7,817 hours, 6,057 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Part number: UNKNOWN
- Condition: Fod
- Location: Rt Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT, DISCOVERED THE LOWER RIGHT MAIN CABIN DOOR LOCK INDICATOR GREEN FLAG IS NO LONGER VISIBLE THROUGH THE LOCK VISOR. THERE IS A SILVER BLANKET/TAPE MATERIAL INSIDE THE DOOR THAT HAS BEEN BEGINNING TO PARTIALLY OBSTRUCT VIEW OF THE LOCK FLAG. IT IS NOW 100% OBSTRUCTED FROM VIEW.  GAINED ACCESS TO DOOR LOCK INDICATORS AND REMOVED DEBRIS COVERING INDICATOR.. CLOSED ACCESS. OPS CHECK GOOD. WORK DONE REF EMB-5055 MM CHAPTER 52·14-00
